MathSciNet Relay Station
MathSciNet bibliographic data
MR236768 (38 #5062) 47.65 (22.00)
Faddeev, L. D. The eigenfunction expansion of Laplace's operator on the fundamental domain of a discrete group on the Lobačevskiĭ plane. (Russian) Trudy Moskov. Mat. Obšč. 17 1967 323–350.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement